| Model Number |
9004050 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the device gave a constant occlusion alarm.No patient injury was reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.The device was returned for evaluation.Visual and functional tests were performed.The naphion tube was found kink.The reported complaint was verified that after power up, there was an occlusion error.The root cause of the reported issue was found to be kink naphion tube.It was determined that the kink occurred gradually after the case was closed because of noted assembly errors.Operator of device is unknown.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# (b)(4).